Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2012, 5:19 PM MDT for Goshen County, Niobrara County, Platte County, Wyoming. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2012, 5:19 PM MDT (23:19 UTC)
- Expired
- Jun 24, 2012, 6:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 172 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:50 PM MDT | HAIL 0.5 | 8 S Lusk, WY | HAIL REPORTED ALONG WITH VERY HEAVY RAIN |
| Jun 24, 5:56 PM MDT | HAIL 1.75 | Lusk, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2549 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
037 WUUS55 KCYS 242319 SVRCYS WYC015-027-031-250000- /O.NEW.KCYS.SV.W.0061.120624T2319Z-120625T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 519 PM MDT SUN JUN 24 2012 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING... SOUTH CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING... NORTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 600 PM MDT * AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF RAWHIDE BUTTES...OR 13 MILES SOUTHWEST OF LUSK...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LUSK...RAWHIDE BUTTES...JAY EM AND PRAIRIE CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4285 10416 4240 10418 4247 10473 4275 10474 TIME...MOT...LOC 2319Z 265DEG 16KT 4261 10459 WIND...HAIL 60MPH 1.00IN $$ TJT
2 follow-up statements
231 WWUS55 KCYS 242341 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 541 PM MDT SUN JUN 24 2012 WYC015-027-031-250000- /O.CON.KCYS.SV.W.0061.000000T0000Z-120625T0000Z/ GOSHEN WY-NIOBRARA WY-PLATTE WY- 541 PM MDT SUN JUN 24 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PLATTE...SOUTH CENTRAL NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 600 PM MDT... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAWHIDE BUTTES...OR 10 MILES SOUTH OF LUSK...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... LUSK...JAY EM AND PRAIRIE CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4285 10416 4240 10418 4247 10473 4275 10474 TIME...MOT...LOC 2341Z 265DEG 16KT 4262 10446 WIND...HAIL 60MPH 1.00IN $$ TJT
841 WWUS55 KCYS 242359 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 559 PM MDT SUN JUN 24 2012 WYC015-027-031-250007- /O.EXP.KCYS.SV.W.0061.000000T0000Z-120625T0000Z/ GOSHEN WY-NIOBRARA WY-PLATTE WY- 559 PM MDT SUN JUN 24 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE...SOUTH CENTRAL NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES WILL EXPIRE AT 600 PM MDT. A NEW THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF NIOBRARA COUNTY. PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 4285 10416 4240 10418 4247 10473 4275 10474 TIME...MOT...LOC 2357Z 265DEG 16KT 4263 10436 $$ LIEBL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:33 PM MDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 24, 2:33 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
233 PM MDT SUN JUN 24 2012
.SHORT TERM...TONIGHT THROUGH TUESDAY...
FIRE CONCERNS AND CHANCES OF THUNDERSTORMS ARE TODAY'S FORECAST
ISSUES.
AT 18Z SURFACE ANALYSIS SHOWED WEAK HIGH PRESSURE OVER WESTERN
WYOMING WITH A PERSISTENT BOUNDARY HANGING AROUND EASTERN WYOMING.
THE TEMPERATURES AT CHEYENNE WERE INCREASING RAPIDLY THIS MORNING
BUT THE BOUNDARY HAS SLIPPED BACK TO THE WEST AND THE WINDS HERE
HAVE GONE EASTERLY SO THAT WILL PROBABLY PUT THE HALT TO ANYMORE
SIGNIFICANT WARMING. EAST OF THE BOUNDARY SURFACE DEW POINTS WERE
IN THE 60S. UPPER AIR ANALYSIS THIS MORNING SHOWED THE UPPER RIDGE
STILL IN PLACE WITH A DEEPENING LOW OVER THE PACIFIC NORTHWEST.
IMPRESSIVE TEMPERATURE OF +20C AT 7H FROM THE DENVER SOUNDING.
WATCHING MONSOONAL MOISTURE ON THE WATER VAPOR COMING AROUND THE
BACK SIDE OF THE UPPER RIDGE. THIS SHOULD BE THE SOURCE OF
THUNDERSTORM ACTIVITY THIS EVENING JUST NOW SEEING THE FIRST
LIGHTNING ACTIVITY.
THE PATTERN FOR THE SHORT TERM WILL SEE THE UPPER RIDGE SHIFT
SLOWLY EAST AND THE PACIFIC NORTHWEST LOW MOVE ONSHORE AND THEN
LIFT INTO CANADA LEAVING THE CWA IN STRONG SOUTHWEST FLOW. AS
SUCH TEMPERATURES SHOULD REMAIN WARM AND WITH THE POTENTIAL OF
ADVECTING IN MOISTURE IT WOULD BE PRUDENT TO CONSIDER A CHANCE
OF CONVECTION EACH DAY.
HAD SOME STRATUS AND FOG AT PANHANDLE LOCATIONS THIS MORNING AND
WITH THE SAME BASIC PATTERN PERSISTING WOULD EXPECT SAME THING
MONDAY MORNING.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
THE 12Z GFS/ECMWF/GEM MODELS MAINTAIN GOOD RUN-TO-RUN CONTINUITY
WITH MINOR DIFFERENCES. POTENT UPPER TROUGH LIFTS NORTHEAST
THROUGH SOUTHERN CANADA DURING THE MIDWEEK PERIOD...WITH THE
UPPER RIDGE OVER THE SOUTH CENTRAL PLAINS. THE RESULTANT FLOW
ALOFT BECOMES MORE WESTERLY BY THE END OF THE WEEK...FOLLOWED
BY MODEST RIDGING ALOFT OVER THE HIGH PLAINS NEXT WEEKEND. THERE
WILL BE SOME MONSOONAL MOISTURE IN THE MID/UPPER LEVELS DRAWN
NORTHEAST ACROSS THE FRONT RANGE AND ADJACENT PLAINS WEDNESDAY AND
THURSDAY. COMBINED WITH WEAK DISTURBANCES ALOFT AND INSTABILITY...
ISOLATED AFTERNOON/EVENING CONVECTION WILL BE POSSIBLE BOTH DAYS.
THE SUBTROPICAL MOISTURE SHIFTS TO THE SOUTH AND EAST FRIDAY AS
WESTERLY FLOW ADVECTS DRIER MORE STABLE AIR INTO MUCH OF THE CWFA.
THE MODELS DO HINT AT A WEAK SURFACE TROUGH IN THE VICINITY OF THE
NEB PANHANDLE NEXT WEEKEND...WHICH MAY FOCUS ISOLATED LATE DAY
CONVECTION THERE. WEDNESDAY WILL BE ABOUT 5 TO 10 DEGREES COOLER
IN THE WAKE OF A FRONTAL PASSAGE. TEMPERATURES FOR THE REMAINDER
OF THE WEEK WILL COOL A FEW DEGREES DAILY AS THE UPPER RIDGE
BREAKS DOWN AND 700MB TEMPERATURES LOWER. CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE WEST OF THE LARAMIE RANGE FROM
WEDNESDAY THROUGH FRIDAY DUE TO LOW HUMIDITY AND GUSTY WEST
WINDS.
&&
.AVIATION...18Z TAF ISSUANCE...
SCATTERED MID AND HIGH CLOUDS WILL PREVAIL THIS AFTERNOON. STILL
EXPECT A WEAK UPPER LEVEL DISTURBANCE TO MOVE NORTHEAST ACROSS
THE OUTLOOK AREA LATER THIS AFTERNOON AND EVENING. INCREASING
MOISTURE OVER THE HIGHER TERRAIN ALONG WITH INSTABILITY WILL
RESULT IN ISOLATED TO SCATTERED COVERAGE OF HIGH-BASED SHOWERS AND
TSTORMS AROUND MID AFTERNOON. SOME OF THE CONVECTION WILL DRIFT
NORTHEAST ONTO THE HIGH PLAINS LATER THIS AFTERNOON AND EVENING.
MAIN IMPACTS TO AVIATION WITH THE HIGH-BASED CONVECTION WILL BE
GUSTY AND ERRATIC OUTFLOW WINDS...OCCASIONAL LIGHTNING AND
MODERATE TURBULENCE. CEILINGS WILL BE VFR...GENERALLY BETWEEN 8000
AND 10000 FT. THE CONVECTION WILL DIMINISH LATER THIS EVENING.
ATTENTION THEN TURNS TO POTENTIAL LOW CEILINGS AND VISIBILITIES
FOR PORTIONS OF THE NEBRASKA PANHANDLE OVERNIGHT. THE NAM BOUNDARY
LAYER HUMIDITY PROGS DEPICT LOW LEVEL MOISTURE POOLING FROM THE
BLACK HILLS INTO WESTERN NEBRASKA BETWEEN 09Z AND 12Z. TRENDED
TOWARD IFR CONDITIONS AT CHADRON AND ALLIANCE BEGINNING AT
10Z...WITH MVFR VSBYS AT SCOTTSBLUFF AND SIDNEY. CONDITIONS
RAPIDLY IMPROVE TO VFR AROUND 15Z AS SOUTHERLY BOUNDARY LAYER
WINDS INCREASE.
&&
.FIRE WEATHER...NO RELIEF IN SIGHT AS THE RELATIVE HUMIDITY VALUES
IN SOUTHEAST WYOMING WILL MEET CRITICAL VALUES. WINDS ON MONDAY
MAY BE MARGINAL BUT WILL BE CLOSE ENOUGH TO WARRANT A FIRE WEATHER
WATCH ESPECIALLY WITH THE CHANCE OF STORMS AND DRY LIGHTNING
CONTINUING TO BE AN ISSUE. IN THE PANHANDLE...RELATIVE HUMIDITY
VALUES WILL REMAIN ABOVE CRITICAL THRESHOLDS. TUESDAY LOOKS TO BE
A SIGNIFICANT FIRE WEATHER DAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM SUNDAY FOR WYZ103-WYZ104-WYZ105-
WYZ109-WYZ110-WYZ111-WYZ112-WYZ113-WYZ114-WYZ115.
FIRE WEATHER WATCH FROM 10 AM MONDAY TO 8 PM MONDAY FOR WYZ101-
WYZ102-WYZ103-WYZ104-WYZ105-WYZ106-WYZ107-WYZ108-WYZ109-
WYZ110-WYZ111-WYZ112-WYZ113-WYZ114-WYZ115-WYZ116-WYZ117-
WYZ118-WYZ119.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...GRIFFITH
LONG TERM/AVIATION...JAMSKIHazardous weather outlook, Jun 24, 10:42 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1042 AM MDT SUN JUN 24 2012 WYZ101>119-251645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1042 AM MDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON AND THEN CONTINUE THROUGH EARLY TONIGHT. THE STORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH ARE LIKELY. FOR STORMS EAST OF THE LARAMIE RANGE...SMALL HAIL AND MODERATE RAINFALL IS ALSO POSSIBLE. A FEW STORMS WILL LINGER UNTIL MIDNIGHT. IT WILL BE ANOTHER HOT AND BREEZY DAY FOR SOUTHEAST WYOMING. VERY DRY CONDITIONS OVER AND WEST OF THE LARAMIE RANGE WILL CREATE CRITICAL FIRE WEATHER OVER THAT AREA. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM FOR AREAS WEST OF THE LARAMIE RANGE AND INCLUDING THE NORTHERN LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING MONDAY THROUGH THURSDAY. THE STORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...BUT BRIEF STRONG WIND GUSTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-251645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1042 AM MDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY LATE AFTERNOON AND THEN CONTINUE THROUGH EARLY TONIGHT. THE STORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH...SMALL HAIL AND MODERATE RAINFALL WILL BE POSSIBLE. A FEW STORMS WILL LINGER AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING MONDAY THROUGH THURSDAY. THE STORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...BUT BRIEF STRONG WIND GUSTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE GRIFFITH
In the hours before
Special weather statement, Jun 24, 4:21 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 421 PM MDT SUN JUN 24 2012 WYZ101-102-107-108-242300- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 421 PM MDT SUN JUN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...EXTREME SOUTHEASTERN CONVERSE...SOUTHWESTERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 500 PM MDT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTH OF KEELINE...OR 18 MILES SOUTHWEST OF LUSK...MOVING NORTHEAST AT 5 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALTHOUGH THERE MAY BE LITTLE OR NO RAINFALL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... KEELINE... MANVILLE... RAWHIDE BUTTES... JAY EM... && LAT...LON 4313 10455 4245 10423 4245 10480 4266 10492 TIME...MOT...LOC 2219Z 240DEG 6KT 4263 10475 TJT
Special weather statement, Jun 24, 5:05 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 505 PM MDT SUN JUN 24 2012 WYZ102-107-108-242345- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 505 PM MDT SUN JUN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...SOUTHERN NIOBRARA AND NORTHERN GOSHEN COUNTIES UNTIL 545 PM MDT... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF KEELINE...OR 18 MILES SOUTHWEST OF LUSK. THIS THUNDERSTORM IS STATIONARY OR DRIFTING EAST VERY SLOWLY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LUSK... JAY EM... MANVILLE... RAWHIDE BUTTES... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4302 10452 4255 10409 4238 10463 4249 10493 TIME...MOT...LOC 2303Z 218DEG 7KT 4260 10473 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:54 AM MDT | Red Flag Warning | CYS | 15 hr | |
| Jun 24, 12:48 PM MDT | Fire Weather Watch | CYS | 16 hr | |
| Jun 24, 4:21 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
| Jun 24, 5:05 PM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Jun 24, 5:47 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 24, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 50 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.